Multipoint distribution of periodic TASEP

Jinho Baik University of Michigan Zhipeng Liu University of Kansas

Probability mathscidoc:2104.28001

J. Amer. Math. Soc., 32, 609-674, 2019
The height fluctuations of the models in the KPZ class are expected to converge to a universal process. The spatial process at equal time is known to converge to the Airy process or its variations. However, the temporal process, or more generally the two-dimensional space-time fluctuation field, is less well understood. We consider this question for the periodic TASEP (totally asymmetric simple exclusion process). For a particular initial condition, we evaluate the multitime and multilocation distribution explicitly in terms of a multiple integral involving a Fredholm determinant. We then evaluate the large-time limit in the so-called relaxation time scale.
multipoint distribution, TASEP, periodic TASEP
[ Download ] [ 2021-04-12 04:51:21 uploaded by zhipengliu ] [ 50 downloads ] [ 0 comments ]
@inproceedings{jinho2019multipoint,
  title={Multipoint distribution of periodic TASEP},
  author={Jinho Baik, and Zhipeng Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210412045121830922788},
  booktitle={J. Amer. Math. Soc.},
  volume={32},
  pages={609-674},
  year={2019},
}
Jinho Baik, and Zhipeng Liu. Multipoint distribution of periodic TASEP. 2019. Vol. 32. In J. Amer. Math. Soc.. pp.609-674. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210412045121830922788.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved